# SDR WVER201410150005

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 23,305 hours, 19,776 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED AT FS 280 AT LBL 12, RBL 12, RBL 27, RBL 36, AND A CRACK DETECTED AT LBL 12.
